# SDR DALA2016010500085

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB HAS 2 EA CRACKS AT BS 218, RBL 45 AND BS 229, RBL 46 IN WORK REPAIRING AREA. CUT OUT DAMAGED AREAS ON RT CUSP WEB BETWEEN BS 218 TO 229 RBL 45-46 DIM. 12" X 1.5" IAW SRM 53-00-55, REPAIR 4.  FABRICATED REPAIR PARTS: DOUBLER DIM .032" X 18" X 4", FILLER DIM. .020" X1.5" X 3", AND RING DOUBLER DIM. .100" X 5"X 2.5" AND INSTALLED REPAIR PARTS IAW SRM 53-00-55 REPAIR 4 DIM OF CRACKS: BS 218, DIM .750" AND BS 229 DIM .500".  NO FURTHER MAINTENANCE REQUIRED.
